# SDR AALA202301231368

- Difficulty date: January 15, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 34,788 hours, 4,082 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 351W30004
- Part serial: P1418
- Condition: Leaking
- Location: Zone 100
- Part time: 50,195 hours, 8,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE AN ACRID ODOR (OIL SMELL) CAME INTO THE COCKPIT FOLLOWED BY MIST WHICH DISAPPEARED QUICKLY.   MAINTENANCE FOUND AN APU OIL LEAK TO BE THE ODOR SOURCE. REPLACED APU PER JOB CARD 72L3104900.
